# SDR AALA202308162367

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 32,870 hours, 6,714 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR NEEDS INSPECTION, DIFFICULT TO OPEN IN FLIGHT. HAD TO UNLOCK USING THE COCKPIT DOOR SWITCH. REMOVED AND REPLACED DOOR PER CMM 25-20-28.
